JOURNAL BROWSE
Search
Advanced SearchSearch Tips
RING WHOSE MAXIMAL ONE-SIDED IDEALS ARE TWO-SIDED
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
RING WHOSE MAXIMAL ONE-SIDED IDEALS ARE TWO-SIDED
Huh, Chan; Jang, Sung-Hee; Kim, Chol-On; Lee, Yang;
  PDF(new window)
 Abstract
In this note we are concerned with relationships between one-sided ideals and two-sided ideals, and study the properties of polynomial rings whose maximal one-sided ideals are two-sided, in the viewpoint of the Nullstellensatz on noncommutative rings. Let R be a ring and R[x] be the polynomial ring over R with x the indeterminate. We show that eRe is right quasi-duo for $0{\neq}e^2
 Keywords
quasi-duo ring;polynomial ring;Jacobson radical;commutative ring;
 Language
English
 Cited by
1.
ON FULLY IDEMPOTENT RINGS,;;;

대한수학회보, 2010. vol.47. 4, pp.715-726 crossref(new window)
1.
Quasi-duo skew polynomial rings, Journal of Pure and Applied Algebra, 2008, 212, 8, 1951  crossref(new windwow)
 References
1.
1992.

2.
Trans. Amer. Math. Soc., 1960. vol.95. pp.466-488 crossref(new window)

3.
1980.

4.
Memoirs Amer. Math. Soc., 1973. vol.133.

5.
Comm. Algebra, 1995. vol.23. 6, pp.2199-2214 crossref(new window)

6.
Bull. Kor. Math. Soc., 1999. vol.36. 3, pp.579-588

7.
Canad. J. Math., 1969. vol.21. pp.904-907 crossref(new window)

8.
Comm. Algebra, 1999. vol.27. 8, pp.3969-3978 crossref(new window)

9.
J. Algebra, 1974. vol.29. 2, pp.159-162

10.
American Math. Monthly, 1997. vol.104. 2, pp.159-162 crossref(new window)

11.
1991.

12.
Pure Appl. Math. Sci., 1985. vol.21. pp.19-24

13.
Glasgow Math. J., 1995. vol.37. pp.21-31 crossref(new window)